Format

Send to

Choose Destination
Vet Dermatol. 2015 Oct;26(5):391-2, e89. doi: 10.1111/vde.12237. Epub 2015 Jul 20.

Erythema multiforme associated with zonisamide in a dog.

Author information

1
Department of Small Animal Clinical Sciences, University of Tennessee, 2407 River Drive, Knoxville, TN, 37996, USA.
2
Department of Biomedical and Diagnostic Sciences, University of Tennessee, 2407 River Drive, Knoxville, TN, 37996, USA.

Abstract

This report describes a dog that developed erythema multiforme in temporal association with administration of the sulphonamide-based anticonvulsant drug zonisamide. Similar adverse drug reactions have been associated with sulphonamide antimicrobial drugs. Caution should be exercised when prescribing this medication for dogs with known hypersensitivity to sulphonamides.

PMID:
26189440
DOI:
10.1111/vde.12237
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center